Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ESTIMATING THE REAL PARAMETER IN A 2-SAMPLE PROPORTIONAL ODDS MODEL
Autore:
WU CO;
Indirizzi:
JOHNS HOPKINS UNIV,DEPT MATH SCI BALTIMORE MD 21218
Titolo Testata:
Annals of statistics
fascicolo: 2, volume: 23, anno: 1995,
pagine: 376 - 395
SICI:
0090-5364(1995)23:2<376:ETRPIA>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
INFORMATION; EFFICIENCY; LIKELIHOOD;
Keywords:
SEMIPARAMETRIC MODELS; PROPORTIONAL ODDS MODEL; GENERALIZED PROPORTIONAL ODDS-RATE MODEL; ASYMPTOTIC EFFICIENCY; ONE-STEP ESTIMATE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
21
Recensione:
Indirizzi per estratti:
Citazione:
C.O. Wu, "ESTIMATING THE REAL PARAMETER IN A 2-SAMPLE PROPORTIONAL ODDS MODEL", Annals of statistics, 23(2), 1995, pp. 376-395

Abstract

This paper considers efficient estimation of the Euclidean parameter theta in the proportional odds model G(1 - G)(-1) = theta F(1 - F)(-1)when two independent i.i.d. samples with distributions F and G, respectively, are observed. The Fisher information I(theta) is calculated based on the solution of a pair of integral equations which are derivedfrom a class of more general semiparametric models. A one-step estimate is constructed using an initial root N-consistent estimate and shown to be asymptotically efficient in the sense that its asymptotic riskachieves the corresponding minimax lower bound.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/09/20 alle ore 00:38:03